# SDR 20010511SG001

- Difficulty date: February 3, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN8324D
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, THE CREW NOTICED THE RIGHT HYD PRESS LIGHT CAME ON.  GEAR WAS ALREADY DOWN AND FLAPS WERE AT FULL.  CREW NOTICED FLUCTUATIONS IN HYD PRESSURE.  CREW TURNED OFF NOSE WHEEL STEERING.  LANDING WAS UNEVENTFUL LT HYD PRESS LIGHT CAME ON JUST BEFORE REACHING THE GATE.  CREW SHUT DOWN AIRCRAFT WITH NO FURTHER PROBLEMS.  HYDRAULIC LEAK IN LEFT FLAP ACTUATOR AREA.  REPLACED BULKHEAD FITTING THAT GOES FROM FLAP HARD LINE TO FLEX LINE IN AFT END OF NACELLE.  SERVICED AND BLED HYDRAULIC SYSTEM.  HYDRAULIC SYSTEMS OPS CHECKED GOOD.  (M)
